Some Inequalities for Analytic Functions with a Finite Dirichlet Integral on the Unit Disc.
Mathematische Annalen, Tome 246 (1979), pp. 69-78
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
inequality for analytic functions, Bergman kernel, Szegö kernel, Dirichlet integral, reproducing kernels
@article{MAN_1979__246_163328,
author = {Saburou Saitoh},
title = {Some {Inequalities} for {Analytic} {Functions} with a {Finite} {Dirichlet} {Integral} on the {Unit} {Disc.}},
journal = {Mathematische Annalen},
pages = {69--78},
year = {1979},
volume = {246},
zbl = {0427.30001},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__246_163328/}
}
Saburou Saitoh. Some Inequalities for Analytic Functions with a Finite Dirichlet Integral on the Unit Disc.. Mathematische Annalen, Tome 246 (1979), pp. 69-78. http://geodesic.mathdoc.fr/item/MAN_1979__246_163328/